# SDR SWAA960502

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EXPERIENCED BIRD STRIKE TO AREA ABOVE AND AFT OF F/O WINDOW.  AIRCRAFT RETURNED TO SJC AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE INSPECTION PER BOEING M/M, NO DAMAGE NOTED.
